advertisement
Updated 11 March 2015

Action point

0

Even though non steroidal anti-Inflammatory drugs (NSAIDS) can bring significant relieve for joint pain, in excess they can increase your risk of developing gastro-intestinal disease.

If your pain is not adequately controlled, or you have to take excessive amounts of NSAIDS, discuss alternate options with your doctor.

To read more news, visit our Arthritis Centre.

 
advertisement

Read Health24’s Comments Policy

Comment on this story
0 comments
Comments have been closed for this article.

Live healthier

Watch out! »

Gross fungal infections you can pick up at the gym

You go to gym to exercise. But make sure the only thing you pick up is a dumbbell and not one of these gross fungal infections.

Holiday health »

Your 10-step asthma holiday checklist

Don’t let asthma ruin your summer holiday. Whether you are travelling or embracing the summer at home, make sure you plan ahead.